Crown reductions for the Minimum Weighted Vertex Cover problem

Chlebík, Miroslav and Chlebíková, Janka (2004) Crown reductions for the Minimum Weighted Vertex Cover problem. Electronic Colloquium on Computational Complexity, 11 (101). pp. 1-25. ISSN 1433-8092

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Miroslav Chlebik
Date Deposited: 06 Feb 2012 20:17
Last Modified: 04 Apr 2012 12:57
URI: http://sro.sussex.ac.uk/id/eprint/25162
📧 Request an update